Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Wedderburn principal theorem for generalized alternative algebras. I

Author: Harry F. Smith
Journal: Trans. Amer. Math. Soc. 212 (1975), 139-148
MSC: Primary 17D05
MathSciNet review: 0376796
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized alternative ring I is a nonassociative ring R in which the identities $ (wx,y,z) + (w,x,(y,z)) - w(x,y,z) - (w,y,z)x;((w,x),y,z) + (w,x,yz) - y(w,x,z) - (w,x,y)z$; and $ (x,x,x)$ are identically zero. Let A be a finite-dimensional algebra of this type over a field F of characteristic $ \ne 2,3$. Then it is established that (1) A cannot be a nodal algebra, and (2) the standard Wedderburn principal theorem is valid for A.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17D05

Retrieve articles in all journals with MSC: 17D05

Additional Information

Keywords: Generalized alternative ring I, Jordan algebra, nodal algebra, Penico solvable, semisimple, Wedderburn principal theorem
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society